# SDR CALA2022072501867

- Difficulty date: July 24, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Part number: D5347108720200
- Condition: Cracked
- Location: Fr 68/ Str 23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME 68 AND STR23L ANGLE IN PASSENGER CABIN SEE AEROMAN NON ROUTINE 2022-308751 REMOVED AND REPLACED FRAME 68 AND STR 23L ANGLE IN PASSENGER CABIN IAW SRM A320 51-72-11 AND DWG  D53474250, PERFORMED DETAIL VISUAL INSPECTION ON AFFECTED AREA AND NOT FOUND DAMAGE IAW NTM 51-90-00 AEROMAN NON ROUTINE 2022-308751
